Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 35, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 16, 2009, 10:24 PM CDT for Kinney County, Val Verde County, Texas. It was in force for 51 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2009, 10:24 PM CDT (03:24 UTC)
- Expired
- Apr 16, 2009, 11:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Kinney County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 56 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 10:30 PM CDT | HAIL 0.25 | 1 W Del Rio, TX | |
| Apr 16, 10:41 PM CDT | HAIL 0.7 | 1 E Del Rio, TX | |
| Apr 16, 10:42 PM CDT | HAIL 0.88 | 2 S Del Rio, TX | FROM BORDER PATROL |
| Apr 16, 10:44 PM CDT | HAIL 0.7 | 4 E Del Rio, TX | PEA TO DIME SIZE |
| Apr 16, 10:53 PM CDT | HAIL 1 | 4 E Del Rio, TX | |
| Apr 16, 11:06 PM CDT | HAIL 1.25 | Laughlin Afb, TX | |
| Apr 16, 11:15 PM CDT | HAIL 1 | 3 E Laughlin Afb, TX | THE PUBLIC REPORTED HAIL OFF OF COCOBOLO TRAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 3.4 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2195 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 935 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 373 m²/s²
- 0-3 km storm-relative helicity
- 614 m²/s²
- Significant tornado parameter
- 4.0
- Supercell composite
- 16.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KEWX 170324
SVREWX
TXC271-465-170415-
/O.NEW.KEWX.SV.W.0035.090417T0324Z-090417T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1024 PM CDT THU APR 16 2009
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL KINNEY COUNTY...
EXTREME SOUTHERN VAL VERDE COUNTY...
* UNTIL 1115 PM CDT.
* AT 1023 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS
LOCATED 8 MILES SOUTHWEST OF DEL RIO...AND MOVING EAST AT 25 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE LAUGHLIN AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 2949 10070 2927 10064 2924 10081 2927 10088
2929 10090 2931 10090 2931 10092 2937 10103
2940 10102
TIME...MOT...LOC 0324Z 255DEG 22KT 2930 10099
$$3 follow-up statements
000
WWUS54 KEWX 170336
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1036 PM CDT THU APR 16 2009
TXC271-465-170415-
/O.CON.KEWX.SV.W.0035.000000T0000Z-090417T0415Z/
VAL VERDE TX-KINNEY TX-
1036 PM CDT THU APR 16 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WEST CENTRAL KINNEY AND EXTREME SOUTHERN VAL VERDE COUNTIES...
AT 1034 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS
LOCATED NEAR DEL RIO...MOVING EAST AT 25 MPH.
SOME LOCATIONS IN THE WARNING AREA INCLUDE LAUGHLIN AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEA SIZED HAIL HAS BEEN REPORTED JUST WEST OF DEL RIO WITH THIS STORM.
IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT
LIFE AND PROPERTY.
&&
LAT...LON 2949 10070 2927 10064 2924 10081 2927 10088
2929 10090 2931 10090 2931 10092 2937 10103
2940 10102
TIME...MOT...LOC 0335Z 255DEG 22KT 2932 10091
$$000
WWUS54 KEWX 170347
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1047 PM CDT THU APR 16 2009
TXC271-465-170415-
/O.CON.KEWX.SV.W.0035.000000T0000Z-090417T0415Z/
VAL VERDE TX-KINNEY TX-
1047 PM CDT THU APR 16 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WEST CENTRAL KINNEY AND EXTREME SOUTHERN VAL VERDE COUNTIES...
AT 1045 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKLE SIZE HAIL. THIS STORM WAS
LOCATED NEAR DEL RIO...MOVING EAST AT 25 MPH.
SOME LOCATIONS IN THE WARNING AREA INCLUDE LAUGHLIN AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NICKLE SIZED HAIL HAS BEEN REPORTED WITH THIS STORM IN THE VICINITY
OF DEL RIO. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION
TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 2933 10092 2938 10096 2941 10097 2949 10070
2927 10064 2924 10080 2927 10085 2929 10088
2931 10090
TIME...MOT...LOC 0346Z 257DEG 20KT 2932 10087
$$000
WWUS54 KEWX 170356
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1056 PM CDT THU APR 16 2009
TXC271-465-170415-
/O.CON.KEWX.SV.W.0035.000000T0000Z-090417T0415Z/
VAL VERDE TX-KINNEY TX-
1056 PM CDT THU APR 16 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WEST CENTRAL KINNEY AND EXTREME SOUTHERN VAL VERDE COUNTIES...
AT 1054 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
LOCATED NEAR LAUGHLIN AFB...OR NEAR DEL RIO...MOVING EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED 4 MILES EAST OF
DEL RIO WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 2931 10090 2931 10089 2931 10090 2934 10091
2939 10090 2943 10088 2949 10070 2927 10064
2924 10078 2926 10084 2929 10088
TIME...MOT...LOC 0355Z 254DEG 19KT 2934 10082
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 9:49 PM CDT, 35 minutes earlier.
Area forecast discussion, Apr 16, 9:49 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 949 PM CDT THU APR 16 2009 .DISCUSSION... S/W ENERGY OVER WEST TEXAS EAST OF 500 HPA LOW OVER THE WEST PART OF NM IS FORECAST TO CONTINUE MOVING EAST THRU FRIDAY MORNING. THIS WILL CAUSE AN INCREASING CHANCE OF RAIN FROM THE WEST TONIGHT THROUGH FRIDAY MORNING...AS INSTABILITY OVER SOUTH CENTRAL TEXAS INCREASES. CONTINUED WITH TRENDS OF INCREASING RAIN CHANCES THROUGH FRIDAY. AS THE 500 HPA LOW MOVES NORTH OF THE AREA ON SATURDAY AND THEN MOVES ON FURTHER EAST...DECREASING RAIN CHANCES ARE EXPECTED SATURDAY THROUGH SATURDAY NIGHT FROM THE WEST. SHOWED THESE TRENDS BASED ON 00Z INFO FROM 00Z APR 17 MAPS...00Z FORECAST SOLUTIONS AVAILABLE THIS EVENING...AND SPRING OF 2009 TRENDS. DRY CONDITIONS ARE STILL EXPECTED SUNDAY THROUGH THE MID AND LATE PART OF NEXT WEEK. && .PREV DISCUSSION... /ISSUED 629 PM CDT THU APR 16 2009/ DISCUSSION... SEE AVIATION DISCUSSION BELOW. AVIATION... 00Z TAFS...LATEST IMPULSE AND ASSOCIATED CONVECTION HAS MOVE ACROSS SOUTH CENTRAL TEXAS AND WAS NOW IMPACTING AREAS NORTH AND EAST OF OUR CWFA. CURRENT WV/IR SATELLITE LOOP DEPICTS MID/UPPER LEVEL DRYING ACROSS OUR REGION ATTM...SO IT LOOKS LIKE A LULL IN THE PCPN UNTIL AFTER 06Z. THE NEXT IMPULSE WILL SWEEP ACROSS SOUTH CENTRAL TEXAS DURING THE OVERNIGHT HOURS. PCPN WILL BEGIN TO DEVELOP ACROSS OUR WESTERN COUNTIES AFTER 06Z AND SPREAD EASTWARD. THE BEST CHANCE FOR TSTMS TO IMPACT THE I-35 TERMINALS WILL BE AFTER 18Z...KDRT AFTER 10Z. MVFR CONDITIONS WILL PREVAIL WITH IFR CONDITIONS LIKELY IN AND NEAR SHOWERS AND TSTMS. SFC WINDS WILL BE SOUTHEAST OVERNIGHT BECOMING EASTERLY ON FRIDAY. WIND GUSTS OF 30 TO 40 KTS WILL BE POSSIBLE ON FRIDAY...ASSOCIATED WITH THE STRONGER TSTMS. PREV DISCUSSION... /ISSUED 220 PM CDT THU APR 16 2009/ DISCUSSION... TONIGHT THRU SATURDAY- GENERAL RAIN HAS DEVELOPED UNDER THE LOW LEVEL JET WHICH IS PROGGED TO STAY OVER US THROUGH FRIDAY AFTERNOON. SO QPF FOR RAINFALL AMOUNTS OF 1/4 TO 1/2 INCH PER 12 HOUR PERIOD IS GOOD. THIS IS EXPECTED TO REMAIN OVER THE ENTIRE CWA TONIGHT AND FRIDAY, THEN SHIFT TO THE EASTERN HALF OF THE CWA FRIDAY AFTERNOON AND EXTREME EASTERN COUNTIES SATURDAY. STRONG TO SEVERE THUNDERSTORM ACTIVITY IS OCCURRING WHERE THE UPPER DIFFLUENCE, LOW LEVEL JET AND DRY LINE INTERSECT. THIS IS PROGGED TO OCCUR MAINLY NORTH OF OUR CWA EACH AFTERNOON THROUGH SATURDAY, BUT BACK BUILDING SOUTHWARD ACROSS THE HILL COUNTRY IS ON TAP TONIGHT AND FRIDAY NIGHT AS THE THUNDERSTORMS DEVELOP TOWARD THE HIGHER MOISTURE FIELD. EXPECTING GENERAL RAINFALL TOTALS OF 1/2 INCH WEST TO 2 INCHES EAST. SATURDAY NIGHT THROUGH SUNDAY - THE UPPER LOW CONTINUES MOVING EAST TO THE TENNESSEE RIVER VALLEY. THE DRY LINE SLIDES ACROSS THE HILL COUNTRY THEN SHIFTS SOUTH TOWARD THE TEXAS COAST. ONE LAST ROUND OF SHOWERS AND THUNDERSTORMS, SOME POSSIBLY SEVERE, WILL DEVELOP ON THE DRY LINE MAINLY EAST OF A LLANO TO PEARSALL LINE. LOCALLY HEAVY RAINFALL WITH THE THUNDERSTORMS EAST OF I-35. A COLD FRONT IS TRAILING BEHIND THE DRY LINE SUNDAY BY A COUPLE OF HOURS. DRIER NORTHWEST FLOW SUNDAY WILL BRING ABUNDANT SUNSHINE AND GUSTY WINDS. THE WINDS WILL SETTLE DOWN TO 5 TO 10 MPH RANGE SUNDAY NIGHT. MONDAY THROUGH THURSDAY- A STRONG NORTHWEST FLOW WILL PUSH THE SFC HIGH INTO EASTERN MEXICO TUESDAY. AS THE UPPER RIDGE SLIDES EAST INTO THE CENTRAL U.S., THE SURFACE HIGH WILL SLIDE EAST ACROSS THE GULF OF MEXICO ALLOWING LOW LEVEL MOISTURE TO RETURN THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 75 64 71 62 76 / 50 60 90 60 70 AUSTIN BERGSTROM INTL AIRPORT 75 64 73 61 76 / 50 60 90 60 70 NEW BRAUNFELS MUNI AIRPORT 79 65 72 62 77 / 50 60 80 60 70 BURNET MUNI AIRPORT 72 60 72 58 78 / 50 70 80 50 70 DEL RIO INTL AIRPORT 81 65 80 61 84 / 30 50 30 30 30 GEORGETOWN MUNI AIRPORT 75 62 71 60 74 / 50 60 90 60 70 HONDO MUNI AIRPORT 76 66 76 63 77 / 50 60 60 50 60 SAN MARCOS MUNI AIRPORT 77 65 76 62 78 / 50 60 80 60 70 LA GRANGE - FAYETTE REGIONAL 75 65 75 67 77 / 50 60 80 60 60 SAN ANTONIO INTL AIRPORT 79 66 76 63 76 / 50 60 70 60 70 STINSON MUNI AIRPORT 78 67 76 65 76 / 50 60 70 50 60 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 08/13/JB/06/01
Hazardous weather outlook, Apr 16, 5:00 AM CDT, 17 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 500 AM CDT THU APR 16 2009 TXZ171>173-183>194-202>209-217>225-228-171100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 500 AM CDT THU APR 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT FOR THE WESTERN HALF OF SOUTH CENTRAL TEXAS. THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER WEST TEXAS LATE THIS AFTERNOON...AND EXPAND EAST INTO SOUTH CENTRAL TEXAS TONIGHT. THE PRIMARY SEVERE THREATS ARE FOR LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY FOR NEARLY ALL OF SOUTH CENTRAL TEXAS. THE CHANCE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE INTO SATURDAY AND EARLY SUNDAY...WITH LOCALLY HEAVY RAINFALL TOTALS OF 2 TO 4 INCHES POSSIBLE BY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT OR FRIDAY.
In the hours before
Special weather statement, Apr 16, 8:45 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 845 PM CDT THU APR 16 2009 TXZ202-170230- KINNEY- 845 PM CDT THU APR 16 2009 ...A STRONG THUNDERSTORM WAS APPROACHING KINNEY COUNTY... AT 838 PM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM 16 MILES SOUTH OF LAUGHLIN AFB...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL CROSS THE RIO GRANDE BETWEEN 9 AND 915 PM. PEOPLE IN SOUTHWESTERN KINNEY COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL IS EXPECTED WITH THIS STORM.
Special weather statement, Apr 16, 9:04 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 904 PM CDT THU APR 16 2009 TXZ202-170245- KINNEY- 904 PM CDT THU APR 16 2009 ...A STRONG THUNDERSTORM WAS AFFECTING SOUTHWESTERN KINNEY COUNTY... AT 902 PM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM 11 MILES SOUTH OF LAUGHLIN AFB...OR 15 MILES SOUTHEAST OF DEL RIO... MOVING NORTHEAST AT 15 MPH. PEOPLE IN SOUTHWESTERN KINNEY COUNTY...INCLUDING THE FOLLOWING LOCATIONS...STANDART...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL IS EXPECTED WITH THIS STORM.
Special weather statement, Apr 16, 9:23 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 923 PM CDT THU APR 16 2009 TXZ183-170300- VAL VERDE- 923 PM CDT THU APR 16 2009 ...A STRONG THUNDERSTORM WAS LOCATED SOUTHWEST VAL VERDE COUNTY... AT 921 PM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM 26 MILES SOUTHWEST OF AMISTAD VILLAGE...OR 28 MILES SOUTHWEST OF DEL RIO...MOVING NORTHEAST AT 20 MPH. THIS STORM WILL CROSS THE RIO GRANDE IN THE VICINITY OF DEL RIO AFTER 10 PM. PEOPLE IN SOUTHERN VAL VERDE COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL IS EXPECTED WITH THIS STORM.
Special weather statement, Apr 16, 10:03 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1003 PM CDT THU APR 16 2009 TXZ183-202-170345- KINNEY-VAL VERDE- 1003 PM CDT THU APR 16 2009 ...A VERY STRONG THUNDERSTORM WAS APPROACHING KINNEY AND VAL VERDE COUNTIES... AT 1002 PM CDT...NWS METEOROLOGISTS ARE TRACKING A VERY STRONG THUNDERSTORM 14 MILES SOUTHWEST OF DEL RIO...MOVING EAST AT 20 MPH. PEOPLE IN SOUTHERN VAL VERDE AND WESTERN KINNEY COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...LAUGHLIN AFB...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL IS EXPECTED WITH THIS STORM.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 11:09 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 36 min |
| Apr 17, 4:52 AM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 113 min |
| Apr 17, 7:03 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 57 min |
| Apr 17, 7:38 AM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 39 min |
| Apr 17, 7:40 AM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 35 min |
| Apr 17, 8:03 AM CDT | River Flood Warning | EWX | Val Verde | 43 hr |
| Apr 17, 8:10 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Gillespie, Hays, Kendall, Llano and 1 more | 50 min |
| Apr 17, 8:17 AM CDT | River Flood Warning | EWX | Val Verde | 18 hr |
| Apr 17, 8:59 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis | 46 min |
| Apr 17, 9:23 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Llano | 3 hr |
| Apr 17, 9:47 AM CDT | Areal Flood Advisory | EWX | Hays, Travis, Williamson | 3 hr |
| Apr 17, 11:18 AM CDT | Areal Flood Advisory | EWX | Fayette, Lavaca | 117 min |
| Apr 17, 11:48 AM CDT | Severe Thunderstorm Warning | EWX | Frio | 27 min |
| Apr 17, 1:32 PM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Lavaca, Lee | 118 min |
| Apr 17, 2:25 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca and 1 more | 4 hr |
| Apr 17, 2:47 PM CDT | Tornado Warning | EWX | Fayette, Lavaca | 28 min |
| Apr 17, 5:10 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 35 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.